# SDR UPS04842264

- Difficulty date: March 31, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 75,659 hours, 24,674 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  EVIDENCE OF CORROSION UNDER FWD. UPPER BOLT OF RIGHT MAIN LANDING GEAR  RETRACT ACTUATOR  UPPER MOUNT BRACKET     SPOT FACED LUG,OVERSIZED HOLE,FABBED AND INSTALLED FILLER AND REPLACE- MENT BUSHING IAW E.O. DC8-5740-1636
